# SDR 98UAL900088

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7284U
- Make and model: Boeing 727222
- Aircraft serial: 21562
- Engine: Pwa JT8D15
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Part number: 387
- Condition: Malfunctioned
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF AT 70 KNOTS DUE TO FORWARD CARGO DOOR LIGHT CAME ON.  RETURNED TO GATE.  *S/D*  CARGO DOOR OPERATION CHECKED AND NO DISCREPANCY WAS FOUND.  WARNING LIGHT SOCKET WAS CLEANED AND RELAMPED.
